MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN LT SZ 4; PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMICONSTRAIND,CMNTD,POLYMER/METL/POLYMR

SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN LT SZ 4; PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMICONSTRAIND,CMNTD,POLYMER/METL/POLYMR
Catalog Number 74022124
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/28/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Patient presented post-operatory pain.Subject had 10 ml fluid aspirated and received a dexamethasone injection.
 
Additional Manufacturer Narrative
The associated complaint device was not returned for evaluation.Please see attached for the results of our investigation.

Brand Name
JRNY BCS II FEMORAL OXIN LT SZ 4
Common Device Name
PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMICONSTRAIND,CMNTD,POLYMER/METL/POLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7143309
Report Number1020279-2017-01333
Device Sequence Number19142028
Product Code JWH
UDI-Device Identifier00885556170366
UDI-Public00885556170366
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Catalogue Number74022124
Device Lot Number14MM03269
Initial Date Received by Manufacturer 12/06/2017
Supplement Date Received by Manufacturer12/06/2017
Initial Report FDA Received Date12/22/2017
Supplement Report FDA Received Date02/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age77 YR